effects of big red cells
Apr 16, 2002
dear doctor, I saw the question and answer regarding big red cells,and am curious what effect does this have on the body(i.e. fatigue, anemia,malabsortion)as my blood tests also reflect this occurence. I do have some side effects (mostly of the cosmetic kind)but also fatigue and don't know if it is related.My total red count is usually low , also is the hemeaglobin.Will iron supplements help?? I am on a triple combo with great cd4s & undetectable v.l. I also have been experiencing night sweats about one week out of the month. White count is nor mal,cd4 42-44 What is your opinion? Thank you
Response from Dr. Young
Enlarged red blood cells caused by HIV medications typically causes no symptoms.
It is important to make sure that you don't have other reasons for abnormal red blood cells, such as vitamin deficiencies, or anemia)-- there are simple tests to evaluate for these possibilities as well as iron deficiency.
I'd talk to you doctor about your symptoms and lab tests. Good luck, BY.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does The Aids Virus Die When In Contact With Oxygen?
- How Often Do You Need A Hepatitis A Vaccine?
- Will Urine Be A Certain Color If You Have Chlamydia?
- Will Antibiotics Cure Chlamydia?
- What Stds Cause Bacterial Vaginosis?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.